RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nonlinearity, 2012, Volume 25, Issue 9, Pages 2717–2757 (Mi nonli6)  

Arnold diffusion far from strong resonances in multidimensional a priori unstable Hamiltonian systems

D. Treschev

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0039
The work was partially supported by the P-220 Program of the Russian Government, grant no 11.G34.31.0039.


DOI: https://doi.org/10.1088/0951-7715/25/9/2717


Bibliographic databases:

Document Type: Article
Received: 25.01.2012
Revised: 28.06.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/nonli6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019